# SDR AALA20170119009

- Difficulty date: January 16, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 15,000 hours, 5,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR COVER IS LOOSE. TIGHTENED AND ADJUSTED COVER IAW AMM 25-66-00. OPERATIONAL CHECK GOOD.
